# SDR TWAA9806101

- Difficulty date: April 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9407R
- Make and model: Doug DC-9-83
- Aircraft serial: 49400
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 389
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCI - DURING OP16 MAINTENANCE CHECK, FOUND FUSELAGE SKIN DENTED AT FS 389, LONGERON 29L TO LONGER 29R, BOTH SIDES OF FORMER FRAME.  FORWARD DENT 2 INCH BY .05 AND AFT DENT 1 INCH BY .035.  REPAIRED AREA PER ARA 11331 AND TWA STD PRACTICES.  (M)
